This paper deals with the study of the associated Chebyshev matrix polynomials. Associated matrix polynomials with the Chebyshev matrix polynomials are defined here. Some properties of the associated Chebyshev matrix polynomials are obtained here. Further, we prove that the associated Chebyshev matrix polynomials satisfy a matrix differential equation of the second order.
Metwally, M. S.; Mohamed, M. T.; and Shehata, Ayman
Associated Matrix Polynomials with the Second Kind Chebyshev Matrix Polynomials,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
1, Article 24.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss1/24